Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
08/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg pocket.Physician brought the patient into the operating room and removed the entire inspire system.